# SDR ASAA2019120971538

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,140 hours, 12,209 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: AV16E1209D
- Part serial: AA170186
- Condition: Inoperative
- Location: Apu Fuel
- Part time: 41,139 hours, 12,204 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LT ILLUMINATED A FEW MINUTES AFTER SHUTTING APU OFF. GROUNDED - YES. ACCOMPLISHED BITE CK ON APU REF B737-800 FIM 49-60 TASK 801. MAINT MESSAGE 49-31001 APU FUEL VALVE SHUTDOWN DISPLAYED.  FOLLOWED FIM 49-30 TASK 801.  APU FUEL VALVE FAILED IN OPEN OR "ON" POSITION. RELEASED PER MEL 28-4B. APU FUEL VALVE INOP.REMOVED AND REPLACED APU FUEL SHUTOFF VALVE ACTUATOR REF B737-800 AMM TASK 28-25-02-400-801 PER PRIOR TROUBLESHOOTING. OPS CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 28-4B.
